# SDR DALA2024091709091

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 12,943 hours, 6,024 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #10 SLAT TRACK UPPER AFT I/B REQUIRE NDT INSPECTION PER AMDS 5742-01028-02B.  PERFORMED EDDY CURRENT INSPECTION IAW A220 ANDTP BD500-4-J51-01- 20-01AAA-353A-A. (LP# 0560037)
